Studia Universitatis Babeș-Bolyai Mathematica

Studia Universitatis Babeș-Bolyai Mathematica publishes original and high-quality peer-reviewed papers containing significant results across all fields of mathematics. Submissions are judged primarily on originality, significance and breadth of interest. Contributions have to conform to generally accepted Publication Ethics and Malpractice Statement. All manuscripts are strictly refereed (two single blind referee reports are written) and only papers of high quality are accepted for publication.

 
ABSTRACTING AND INDEXING 
      
 
  • Clarivate Analytics Web of Science - the Emerging Sources Citation Index (ESCI) (2015)
  • Elsevier BV - SCOPUS (2016)
  • Mathematical Review - MatSciNet (1960)
  • Zentralblatt fur Mathematik (1960)
  • EBSCO (2009)
  • ProQuest Ulrichsweb.com™ (2007) 
  • CIS, American Statistical Association (Current Index to Statistics) (2003)
  • AustMS - Journal Rankings for ARC FoR: 0101 — Pure Mathematics (1958)
  • ERA outlet lists, Australian Research Council (2009)
  • ERIH PLUS (2015)

Registration and login are required to submit items online and to check the status of the current submissions.


Vol 67, No 1 (2022)

Table of Contents

Articles

Petra Renata Rigo, Ferenc Szenkovits
PDF
3-10
Kay Barshad, Simeon Reich, Alexander J. Zaslavski
PDF
11-19
Zsolt Pales
PDF
21-29
Monica Bianchi, Nicolas Hadjisavvas, Rita Pini
PDF
31-45
Madalina Teodora Moga
PDF
47-54
Cornel Pintea
PDF
55-72
Nguyen The Vinh, Ngo Thi Thuong
PDF
73-89
Mihaela Miholca
PDF
91-103
Johannes Bartholomeus Gerardus Frenk, Joaquim Antonio dos Santos Gromicho, Shuzhong Zhang
PDF
105-128
Trinh Ngoc Hai, Ngo Thi Thuong
PDF
129-144
Teodor Precupanu
PDF
145-149
Huseyin Budak, Muhammad Aamir Ali, Artion Kashuri
PDF
151-166
Zoubai Fayrouz, Merouani Boubakeur
PDF
167-180
Abita Rahmoune, Benyattou Benabderrahmane
PDF
181-188
Darius Filip
PDF
189-202